# SDR YENA2021060400351

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 65,373 hours, 23,720 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT# 1051, HPN-JFK. YELLOW HYDRAULIC SYSTEM LOSING QUANTITY IN FLIGHT ; FOUND LEAKING YELLOW SYS PRIORITY VALVE OF YELLOW SYS REF AMM 29-13-33. OPS CHK AND LEAK CHK OPS GOD.
